RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 4, Pages 603–607 (Mi mz55)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations

G. A. Omel'yanov, D. A. Kulagin

Moscow State Institute of Electronics and Mathematics

Abstract: We consider a class of semilinear wave equations with a small parameter $\varepsilon$. The nonlinearity of $F(u)$ is assumed to be such that the corresponding equation has an exact self-similar solution of kink type. For $F(u)$, we obtain sufficient conditions for two kinks to interact (in the sense of the leading term of the asymptotics with respect to $\varepsilon$) in the same way as the kinks of the sine-Gordon equation.

DOI: https://doi.org/10.4213/mzm55

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:4, 563–567

Bibliographic databases:

UDC: 517.95
Received: 25.12.2002

Citation: G. A. Omel'yanov, D. A. Kulagin, “Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations”, Mat. Zametki, 75:4 (2004), 603–607; Math. Notes, 75:4 (2004), 563–567

Citation in format AMSBIB
\Bibitem{OmeKul04}
\by G.~A.~Omel'yanov, D.~A.~Kulagin
\paper Asymptotics of Kink--Kink Interaction for Sine-Gordon Type Equations
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 4
\pages 603--607
\mathnet{http://mi.mathnet.ru/mz55}
\crossref{https://doi.org/10.4213/mzm55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068769}
\zmath{https://zbmath.org/?q=an:1059.35119}
\elib{http://elibrary.ru/item.asp?id=14052682}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 4
\pages 563--567
\crossref{https://doi.org/10.1023/B:MATN.0000023337.12918.c8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900029}


Linking options:
  • http://mi.mathnet.ru/eng/mz55
  • https://doi.org/10.4213/mzm55
  • http://mi.mathnet.ru/eng/mz/v75/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Espinoza R. F., Omel'yanov G. A., “Construction of uniform in time asymptotics for interaction of shock waves in gas dynamics”, Integral Transforms Spec. Funct., 17:2-3 (2006), 171–176  crossref  mathscinet  zmath  isi  elib  scopus
    2. Mohammadi M., Riazi N., Azizi A., “Radiative Properties of Kinks in the Sin(4)(Phi) System”, Prog. Theor. Phys., 128:4 (2012), 615–627  crossref  mathscinet  adsnasa  isi  elib  scopus
    3. Mohammadi M., Riazi N., “Bi-Dimensional Soliton-Like Solutions of the Nonlinear Complex sine-Gordon System”, Prog. Theor. Exp. Phys., 2014, no. 2, 023A03  crossref  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:79
    References:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019